# SDR A6WA201745201

- Difficulty date: August 12, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,833 hours, 35,660 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT FLOOR ROWS 10-12 NOT WORKING. FOUND CONNECTOR AT ROW 12 LOOSE. RESECURED CONNECTOR EMER LIGHTS. OPS CHECKED GOOD. ALSO FOUND EMER LIGHT FLOOR COVER CRACKED FROM ROW 11-12. REMOVED AND REPLACED COVER PER AMM 33-51-01.
